MathSciNet Relay Station
MathSciNet bibliographic data
MR2026939 (2004i:53095) 53C44 (53C20 53C21 57M50)
Anderson, Michael T. Geometrization of 3-manifolds via the Ricci flow. Notices Amer. Math. Soc. 51 (2004), no. 2, 184–193.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement